{"language":[{"iso":"eng"}],"user_id":"93826","citation":{"apa":"Klüners, J. (2000). A Polynomial with Galois GroupSL2(11). Journal of Symbolic Computation, 30(6), 733–737. https://doi.org/10.1006/jsco.2000.0380","chicago":"Klüners, Jürgen. “A Polynomial with Galois GroupSL2(11).” Journal of Symbolic Computation 30, no. 6 (2000): 733–37. https://doi.org/10.1006/jsco.2000.0380.","bibtex":"@article{Klüners_2000, title={A Polynomial with Galois GroupSL2(11)}, volume={30}, DOI={10.1006/jsco.2000.0380}, number={6}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Klüners, Jürgen}, year={2000}, pages={733–737} }","short":"J. Klüners, Journal of Symbolic Computation 30 (2000) 733–737.","ama":"Klüners J. A Polynomial with Galois GroupSL2(11). Journal of Symbolic Computation. 2000;30(6):733-737. doi:10.1006/jsco.2000.0380","ieee":"J. Klüners, “A Polynomial with Galois GroupSL2(11),” Journal of Symbolic Computation, vol. 30, no. 6, pp. 733–737, 2000, doi: 10.1006/jsco.2000.0380.","mla":"Klüners, Jürgen. “A Polynomial with Galois GroupSL2(11).” Journal of Symbolic Computation, vol. 30, no. 6, Elsevier BV, 2000, pp. 733–37, doi:10.1006/jsco.2000.0380."},"department":[{"_id":"102"}],"publication_status":"published","title":"A Polynomial with Galois GroupSL2(11)","volume":30,"year":"2000","doi":"10.1006/jsco.2000.0380","publication":"Journal of Symbolic Computation","keyword":["Computational Mathematics","Algebra and Number Theory"],"publication_identifier":{"issn":["0747-7171"]},"abstract":[{"text":"We compute a polynomial with Galois group SL₂(11) over ℚ. Furthermore we prove that SL₂(11) is the Galois group of a regular extension of ℚ (t).","lang":"eng"}],"publisher":"Elsevier BV","author":[{"full_name":"Klüners, Jürgen","id":"21202","first_name":"Jürgen","last_name":"Klüners"}],"intvolume":" 30","status":"public","date_created":"2022-12-23T09:56:52Z","page":"733-737","type":"journal_article","issue":"6","date_updated":"2023-03-06T10:48:40Z","_id":"34898"}